# SDR RRXA011044

- Difficulty date: May 8, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N8085U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45975
- Aircraft time: 73,722 hours, 27,666 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 9550328
- Part serial: 002922782191
- Condition: Vibration
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AT ROTATION NOSE GEAR VIBRATION FELT AND METALLIC SOUND HEARD.  REMOVED AND REPLACED LEFT AND RIGHT NOSE WHEEL ASSY IAW DC8 MM 32-41-10.  OPS CHECKS GOOD.
